Thursday, October 15, 2009

Poisoned

I've not been well and typing this post is not easy. Seems I was poisoned by the Lithium my shrink gave me. My hands are so shaky.. uncontrollably so. I have other body twitches too. I went to the ER yesterday and they gave me an IV and said stop the med. I don't know how long it will take to get out of my system. Mr. Skittles has been home with me. My legs shake so badly sometimes it feels like I will fall down.

9 comments:

Queen-Size funny bone said...

It seems you can't catch a break. Please take care of yourself and feel better soon.

Erika Jean said...

oh goodness I hope you are better soon!!!

Jeni said...

Believe it or not, I can totally relate to what happened to you. Back almost 30 years ago now -when I spent a week in "detention" at the local hospital (remember the book "The Cracker Factory" -I think that was the name of it anyway) and the meds the shrink had me on (one was lithium something or other) had the same exact reaction on me! Shaky as all get out and every freaking nerve in my body felt like it was trying to poke its way through my skin to escape! Took about two days after they cut out those drugs on me before I returned to "normal." I know, I know the term "normal" here being quite questionable, but normal for me anyway. The one advantage it had for me was that it drastically increased my knitting speed that week and I knitted a sweater for myself as well as a baby blanket while in the hospital and while taking those meds. Hmmm. On second though, maybe I could use a little of that for an energy booster every now and again. Nah. I think I'm probably better off being slow as molasses in January and I'm betting you'll feel a lot better once that gets out of your system too!
Peace.

magill50 said...

*hugs to you*

Berni said...

Sorry this medicine backfired on you. Hope you feel better soon

Jan said...

Awww Barb I'm so sorry to hear this. *soft hugs* I hope tomorrow will bring you smiles and better health! xoxo

Calico Crazy said...

So sorry to hear about this reaction. Hope you are feeling better with each passing day.

Calico Contemplations

Lady Banana said...

Doesn't your Dr do regular bloods to check your lithium levels?

This should not have happened!

Hope you are better now :)

Misty Dawn said...

I've been worried about you!!!